| Catalog Number |
381437 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd insyte autoguard pnk 20ga x 1.88in had leakage.The following information was provided by the initial reporter: material#: 381437, batch#: 5115172.It was reported by customer that potential leaking from hub of insyte autoguard.Potential leaking from hub of iag nonbc with ext set attached.Had to pull and place a new line.
Additional Manufacturer Narrative
The complaint of a leak could not be confirmed from the 20g insyte autoguard iv catheter that was provided for investigation.The iv catheter exhibited evidence of use.A functional test revealed no leaks in the iv catheter or at the connection with the extension set that was attached to the pink catheter adapter.A visual observation revealed no damage or defects on the returned sample.Although the returned sample and manufacturing records do not support the complainant¿s description of the reported event, the complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.
Event or Problem Description
No new information.